# SDR REXA2017030700336

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 7,234 hours, 4,897 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 4cd
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 4CD OXYGEN MASK CAME FELL DOWN AFTER LANDING.  STOWED THE OXYGEN MASKS AT 4CD IAW AMM 35-21-09. OPS CHECKED GOOD.  VERIFIED OXYGEN GENERATOR WAS NOT USED.
